# SDR FDEA202409261372

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,440 hours, 28,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Condition: Loose
- Location: R1 Door
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH AROUND 2500  AGL, RECEIVED RT ENTRY DOOR EICAS. MESSAGE WENT AWAY ON TOUCHDOWN.  CREW  ENTRY DOOR INDICATION SYSTEM  INOP.  VERIFY THAT CREW DOOR IS CLOSED, LATCHED & LOCKED  BEFORE EACH DEPARTURE. USE HAND SIGNALS OR VERBAL COMMUNICATIONS TO VERIFY SECURITY OF CREW DOOR WITH FLT CREW.  BITE TEST PFD ACC FIM 32-09 FT813.  DOOR SYS TEST CODE 502 , NO FAULT.  WITH R1 DOOR CLOSED, CODE 090  TEST PFD, TARGET NEAR.  TARGET FAR WHEN DOOR IN OPEN POSITION.  VISUAL INSPECTION OF SENSOR/TARGET PFD SAT.  PERFORMED PSEU BITE & FOUND CODE 090 RT NR 1 PAX DOOR LOCKED,  INSPECTED DOOR SENSOR S10090 & FOUND JAM NUT & PLUNGER LOOSE, READJUSTED TARGET TO SENSOR GAP IAW AMM 52-71-00-5, TEST OK.
